# SDR ASOA200900710

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 13,780 hours, 12,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT LIGHTS INOP.  FLT 4983 DEL 428 MINS.
